Ask an expert
Question

12 Apr 2006

Anti Depressant
I have been on Ci Lift for a few years now, and would like to wean myself off. Do I slowly cut down? If so, how do I go About this?
Answer 384 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Sandy

Yes, Cilift should be withdrawn gradually to reduce the rsk of withdrawel symptoms - A good Idea would be to reduce the dose by 25 % every two weeks - Say 3 quarters of a tab for two weeks, then a half for two weeks then a quarter and then stop. This is a lengthy process, but probably the safest and most effective.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9361 votes
No
67% - 19296 votes
Vote